# SDR C1HA200296002

- Difficulty date: January 6, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-27
- Aircraft serial: 22574
- Engine: Pwa JT8D17
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

POWER UP FOR TAKEOFF NR 2 ENGINE COMPRESSOR STALLED POWER WAS AT 1.6 EPR AND SPEED WAS BELOW 40 KTS.  NR 2 PRBC WAS CHANGED AND OPS CHECK GOOD AND NR 2 GENERATOR PUT ON MEL.  NR 2 COMP BLEED SYS OPS NORMAL REF: 75-31.
